MathSciNet Relay Station
MathSciNet bibliographic data
MR1198749 (93k:17012) 17B10
Melnikov, Anna Irreducibility of the associated varieties of simple highest weight modules in ${\germ s}{\germ l}(n)$. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 1, 53–57.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement